Related Questions

I've been having abdominal pain, sometimes severe. Follows eating. Occurs with diarrhea (often) or constipation from imodium (loperamide). Dr. Not sure it's lupus?

Not lupus. This sounds more like reflux (gerd), ulcer, or gastritis. An allergic reaction to certain foods or a toxic reaction to certain food proteins (food protein enteropathy) is yet another possibility. These symptoms are not typical for lupus. See a gastroenterologist and/or allergist to sort it out. Read more...
Abdominal pain . These are not symptoms of lupus. Need to see a gastroenterologist for further evaluation. Read more...

Stomach pain and diarrhea for last two days with no appetite. Diarrhea following eating. No vomiting. Took one immodium tonight.

Virus. A viral infection of the intestinal tract is likely and this usually runs its course in several days without specific treatment except light diet, adequate fluid intake and kaopectate or, for relief of severe diarrhea,Imodium (loperamide) as needed. See your Physician if symptoms persist longer than a few days or if symptoms worsen. Read more...

I am having lots of mucus in my stool, intermittent diarrhea and constipation and stomach pain. It goes away with Imodium (loperamide) and pepto but returns.

? IBS. If this has been a long-standing problem, it is possible that you have what is termed irritable bowel syndrome. If it is an acute problem, and it is a change in your usual bowel habits, then it needs to be addressed by your primary care doctor. Otherwise, if it is been long-standing, I would initially begin by trying to increase your fiber intake. See your doctor if this does not help. Read more...
Important symptoms. These are important symptoms that need to be evaluated by a doctor. They could be serious and could be related to a serious illness of the bowel. Please seek care soon, and be well! Read more...

Diarrhea four every min., vomited initially, horrible stomach pain, muscle pain, headache, sweating, no fever. Could hardly walk, imodium (loperamide) didnt help.

How long. It seems like you are having excessive diarrhea,. fever? sick contacts? Sometimes eating bad food can do this. Other possibilities are that you could have contracted a virus or something of the like. There definitely are more serious conditions such as diverticulitis that can be diagnosed by a physican in person. Key to drink LOTs of fluids and don't take more than 8 immodium daily. Read more...
Go to the E.R. now. It sounds like you have severe diarrhea with complicated symptoms. Imodium (loperamide) actually is NOT a good idea since we don't know what the 'cause' of the diarrhea is. You need IV fluids, lab tests and other treatment. Hope someone can bring you there now or call an ambulance. You don't want to take chances with your health given what seems like a severe case of gastroenteritis. Read more...